Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 20

All articles in this issue are freely accessible.

On the Jacquet Conjecture on the local converse problem for $p$-adic $\mathrm{GL}_{N}$
Moshe Adrian, Baiying Liu, Shaun Stevens and Peng Xu.
Represent. Theory 20 (2016), 1-13
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3452696
Dimensions of some locally analytic representations
Tobias Schmidt and Matthias Strauch.
Represent. Theory 20 (2016), 14-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3455080
Projective normality of model varieties and related results
Paolo Bravi, Jacopo Gandini and Andrea Maffei.
Represent. Theory 20 (2016), 39-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3458949
Twisted Demazure modules, fusion product decomposition and twisted $Q$-systems
Deniz Kus and R. Venkatesh.
Represent. Theory 20 (2016), 94-127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3460187
A canonical dimension estimate for non-split semisimple $p$-adic Lie groups
Konstantin Ardakov and Christian Johansson.
Represent. Theory 20 (2016), 128-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3461051
A Murnaghan–Nakayama rule for values of unipotent characters in classical groups
Frank Lübeck and Gunter Malle.
Represent. Theory 20 (2016), 139-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3466537
On equivalences for cohomological Mackey functors
Markus Linckelmann.
Represent. Theory 20 (2016), 162-171
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3503952
An involution based left ideal in the Hecke algebra
G. Lusztig.
Represent. Theory 20 (2016), 172-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3510317
Représentations localement analytiques de $GL_{2}(\mathbf{Q}_{p})$ et $(𝜑,Γ)$-modules
Pierre Colmez.
Represent. Theory 20 (2016), 187-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3522263
On reducibility of $p$-adic principal series representations of $p$-adic groups
Dubravka Ban and Joseph Hundley.
Represent. Theory 20 (2016), 249-262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3537231
Local base change via Tate cohomology
Niccolò Ronchetti.
Represent. Theory 20 (2016), 263-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3551160
Soergel calculus
Ben Elias and Geordie Williamson.
Represent. Theory 20 (2016), 295-374
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 3555156
Quivers with relations for symmetrizable Cartan matrices III: Convolution algebras
Christof Geiß, Bernard Leclerc and Jan Schröer.
Represent. Theory 20 (2016), 375-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3555157
Corrections to: “On the equivariant K-theory of the nilpotent cone in the general linear group”
Pramod N. Achar.
Represent. Theory 20 (2016), 414-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3561673
Raising nilpotent orbits in wave-front sets
Dihua Jiang, Baiying Liu and Gordan Savin.
Represent. Theory 20 (2016), 419-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3564676
On the exotic Grassmannian and its nilpotent variety
Lucas Fresse and Kyo Nishiyama.
Represent. Theory 20 (2016), 451-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3576071
The null-cone and cohomology of vector bundles on flag varieties
Kari Vilonen and Ting Xue.
Represent. Theory 20 (2016), 482-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 3589334